2017
Том 69
№ 6

All Issues

Volume 21, № 2, 1969

Article (Ukrainian)

The principal achievements in mathematics in the Academy of Sciences of the Ukrainian SSR during half a century

Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 2. - pp. 147–164

Article (Russian)

The development of computational mathematics and mathematical modelling at the Institute of Mathematics of the Academy of Sciences of the Ukrainian SSR

Fil'chakov F. P., Mitropolskiy Yu. A., Panchishin V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 2. - pp. 165–172

Article (Russian)

Investigations in the theory of the approximation of analytic functions carried out at the Mathematics Institute, Academy of Sciences of the Ukrainian SSR

Dzyadyk V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 2. - pp. 173–192

Article (Russian)

Investigation of groups with given properties of the subgroups

Chernikov S. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 2. - pp. 193–209

Article (Russian)

On the normal form of operators

Koshmanenko V. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 2. - pp. 210–219

Article (Russian)

Use of power series in solving linear and nonlinear ordinary differential equations and systems thereof

Fil'chakov F. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 2. - pp. 230–237

Brief Communications (Russian)

The Riemann-Hilbert boundary-value problem for holomorphic functions of several complex variables

Borodin M. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 2. - pp. 238–246

Brief Communications (Russian)

On the asymptotic solution of a nonlinear second-order differential equation with slowly varying parameters in the presence of a large resistance

Boyadzhiev G.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 2. - pp. 246–252

Brief Communications (Russian)

A two-sided iterative method for the solution of a boundary value problem for nonlinear systems of differential equations of parabolic and hyperbolic types

Kovach Yu. I., Savchenko L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 2. - pp. 252–260

Brief Communications (Russian)

On $K$-transforms

Makhishvari M. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 2. - pp. 260–265

Brief Communications (Russian)

The periodic solution of a linear inhomogeneous differential equation

Ronto M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 2. - pp. 265–267

Brief Communications (Russian)

A theorem on homeomorphisms for an elliptic differential expression and pseudodifferential boundary conditions

Rushchitskaya S. O.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 2. - pp. 268–273

Brief Communications (Russian)

Equivalence of some statements of the inverse problem for the Schrödinger equation

Rybak M. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 2. - pp. 273–275

Brief Communications (Russian)

Introduction of a class of $p$-indecomposable positive operators in Banach space

Ten V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 2. - pp. 275–278

Brief Communications (Russian)

Principal primary ideals of the ring of functions which are regular in a circle and differentiable on its boundary

Shamraeva L. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 2. - pp. 278–280

Chronicles (Russian)

The work of the Sixth Mathematical School

Demenin A. N., Gusak D. V., Korolyuk V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 2. - pp. 281